# SDR SWAA065033

- Difficulty date: December 21, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 38,595 hours, 32,415 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT WING NR 2 L/E SLAT TRAILING EDGE SKIN CRACKED AT INBOARD END.  REPAIRED SLAT SKIN PER SWA EA.
